# SDR GTIA2021092035993

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 16,380 hours, 7,023 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 FLIGHT ATTENDANT FLASHLIGHT FLASHING RED-R/R L2 FA FLASH LIGHT IAW CMM 26-60-13 AND GMM 17.9.4 OPS CHECK GOOD
